# SDR QXEA200603370

- Difficulty date: December 27, 2006
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N290RB
- Make and model: Cndair CL6002C10
- Aircraft serial: 10029
- Aircraft time: 9,147 hours, 6,011 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FORWARD CARGO DOOR FORWARD LOWER CORNER CHAFED ON UPPER FRAME. REPAIRED IAW CRJ 700 SRM 51-12-00, 51-21-11 AND 51-25-16.
